MathSciNet Relay Station
MathSciNet bibliographic data
MR1644674 (99i:65116) 65Nxx (65-02 73V20 76M25)
Tsynkov, Semyon V. Numerical solution of problems on unbounded domains. A review. Absorbing boundary conditions. Appl. Numer. Math. 27 (1998), no. 4, 465–532.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement